# SDR COMA0060136

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 600911785
- Condition: Binding
- Location: Aileron Control
- Part time: 15,907 hours
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CREW NOTICED SLIGHT BINDING IN AILERON'S WHEN MOVING F/O'S CONTROL YOKE.  INVESTIGATION FOUND THE CAUSE TO BE THE AILERON CONTROL AFT RIGHT QUADRANTS MOUNT BEARING.  THE QUADRANT ASSEMBLY WAS REPLACED.  AFTER REMOVAL, A CLOSER INSPECTION OF THE QUADRANT FOUND THE BEARING TO BE BINDING AND CAUSING WEAR TO ITS MOUNT SHAFT.  THE NEW QUADRANT CORRECTED THE  PROBLEM AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
